CHEN Yu-juan, ZHU Yue-ping. Blow-up Rate and Profile for a Class of Quasilinear Parabolic System[J]. Applied Mathematics and Mechanics, 2009, 30(7): 811-820. doi: 10.3879/j.issn.1000-0887.2009.07.006
Citation: CHEN Yu-juan, ZHU Yue-ping. Blow-up Rate and Profile for a Class of Quasilinear Parabolic System[J]. Applied Mathematics and Mechanics, 2009, 30(7): 811-820. doi: 10.3879/j.issn.1000-0887.2009.07.006

Blow-up Rate and Profile for a Class of Quasilinear Parabolic System

doi: 10.3879/j.issn.1000-0887.2009.07.006
  • Received Date: 2008-08-26
  • Rev Recd Date: 2009-05-18
  • Publish Date: 2009-07-15
  • The positive solutions to a class of nonlocal and degenerate quasilinear parabolic system with null Dirichlet boundary conditions are dealt with.The blow-up rate and blow-up profile were gained if the parameters and the initial data satisfy some conditions.
  • loading
  • [1]
    Friedman A,Mcleod B. Blow-up of positive solutions of semilinear heat equations[J]. Indiana Univ Math J,1985,34(2):425-447. doi: 10.1512/iumj.1985.34.34025
    [2]
    Furter J, Grinfeld M. Local vs non-local interactions in population dynamics[J].J Math Biology,1989,27(1):65-80. doi: 10.1007/BF00276081
    [3]
    LU Hui-hua, WANG Ming-xin. Global solutions and blow-up problems for a nonlinear degenerate parabolic system coupled via nonlocal sources[J].J Math Anal Appl, 2007, 333(2):984-1007. doi: 10.1016/j.jmaa.2006.11.023
    [4]
    ZHENG Si-ning, WANG Li-dong. Blow-up rate and profile for a degenerate parabolic system coupled via nonlocal sources[J].Comput Math Appl,2006,52(10/11):1387-1402. doi: 10.1016/j.camwa.2006.10.018
    [5]
    DENG Wei-bin, LI Yu-xiang, XIE Cun-hong. Blow-up and global existence for a nonlocal degenerate parabolic system[J].J Math Anal Appl,2003,277(1):199-217. doi: 10.1016/S0022-247X(02)00533-4
    [6]
    DUAN Zhi-wen, DENG Wei-bin, XIE Chun-hong. Uniform blow-up profile for a degenerate parabolic system with nonlocal source[J].Computers and Mathematics With Applications,2004,47(6/7):977-995. doi: 10.1016/S0898-1221(04)90081-8
    [7]
    LIU Qi-lin, LI Yu-xiang, GAO Hong-jun. Uniform blow-up rate for a nonlocal degenerate parabolic equations[J].Nonlinear Analysis,2007,66(4):881-889. doi: 10.1016/j.na.2005.12.029
    [8]
    Souplet P. Uniform blow-up profiles and boundary behavior for diffusion equations with nonlocal nonlinear source[J].J Differential Equations,1999, 153(2):374-406. doi: 10.1006/jdeq.1998.3535
    [9]
    DU Li-li. Blow-up for a degenerate reaction-diffusion system with nonlinear localized sources[J].J Math Anal Appl,2006,324(1):304-320. doi: 10.1016/j.jmaa.2005.11.052
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1462) PDF downloads(775) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return